Alert archive / Texas / River Flood Warnings in 2014
River Flood Warning 3, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at May 26, 2014, 9:26 PM CDT for Goliad County, Victoria County, Texas. It took effect at May 27, 2014, 12:33 AM CDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- May 26, 2014, 9:26 PM CDT (02:26 UTC)
- In effect from
- May 27, 2014, 12:33 AM CDT
- Expired
- May 27, 2014, 11:00 PM CDT
- In force
- 22 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Goliad County, TX, Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 109 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Coleto Creek at Arnold Road Crossing (SCDT2). The gauge peaked at 13.56 ft at May 26, 2014, 11:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08176900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at May 26, 6:37 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, May 26, 6:37 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
637 PM CDT MON MAY 26 2014
.DISCUSSION...OUTFLOW BOUNDARY HAS MOVED THROUGH THE NEARSHORE
WATERS DOWN THROUGH THE CORPUS CHRISTI AREA. CONVECTIVE TRENDS
HAVE BEEN DIMINISHING IN INTENSITY AND ALONG WITH DIMINISHING
THE THREAT FOR TORNADO DEVELOPMENT. TORNADO WATCH HAS BEEN
CANCELLED.
&&
.PREV DISCUSSION... /ISSUED 600 PM CDT MON MAY 26 2014/
DISCUSSION...SEE 00Z AVIATION DISCUSSION.
AVIATION...CONVECTION ON THE WANE THIS EVENING...AND ONLY HAVE
SHOWERS (KALI) AND THUNDER (KCRP) MENTIONED THROUGH 02Z WHICH MAY
BE TOO LONG ANYWAY. MAY MAKE A FINAL ADJUSTMENT BEFORE ISSUANCE.
FARTHER WEST...ANY CONVECTION COMING IN FROM MEXICAN
MOUNTAINS/EDWARDS PLATEAU WILL MAINLY BE (IF THEN) BETWEEN 08Z AND
08Z...AND HAVE A TEMPO FOR THUNDER THERE. OTHERWISE...EASTERLY
WINDS TONIGHT (UP FOR A SHORT TIME DUE TO MESO-SCALE EFFECTS)...
WILL GRADUALLY VEER OVERNIGHT. THEN NEXT CHANCE FOR CONVECTION
WILL BE TOWARD MORNING EASTERN TERMINALS WITH ARRIVAL OF UPPER
JET. FOR THAT...CONVECTION FORECAST BEFORE 12Z AT KVCT THEN
FARTHER SOUTH AT KCRP AND KALI AFTER SUNRISE. MOST OF THE ACTIVITY
SHOULD BE SOUTH OF AREA WITH JET...AND DO NOT HAVE ANYTHING
MENTIONED IN THE AFTERNOON AS CONFIDENCE IN AFTERNOON ACTIVITY IS
NOT THAT GREAT AT THIS TIME. OTHERWISE... CONCERNING CIGS...AM
GOING TO FOLLOW SIMILAR CIGS TIMING AS WE HAVE SEEN DURING THE
LAST DAY OR TWO...WITH LOWER CIGS EXPECTED IN CONVECTION.
THUS...MVFR CIGS WILL DEVELOP AFTER 06Z...THEN IMPROVE BY 18Z. SEE
TERMINAL FORECASTS FOR MORE INFORMATION.
PREV DISCUSSION... /ISSUED 349 PM CDT MON MAY 26 2014/
SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...SMALLER SCALE MODELS
TEND TO WEAKEN ON-GOING CONVECTION BEFORE MIDNIGHT AND DO NOT SHOW
MUCH DEVELOPING AFTER THAT...WHILE LARGER SCALE MODELS SHOWING
DEVELOPMENT OVERNIGHT AS NEXT UPPER JET APPROACHES. THIS MOST OF
THIS CONVECTION WILL DIE DOWN THIS EVENING...BUT MORE DEVELOPMENT
IS LIKELY OVERNIGHT AS RESPECTABLE UPPER JET APPROACHES. THUS...AM
GOING TO KEEP POPS IN THE HIGH CHANCE SIDE OVERNIGHT. RAIN CHANCES
DIMINISH FARTHER SOUTH AND WEST.
LONG TERM (WEDNESDAY THROUGH MONDAY)...MODELS STILL RELATIVELY
CONSISTENT IN REGARDS TO UPPER LEVEL LOW. GFS HASNT CHANGED MUCH AT
ALL. ECMWF HOLDS ONTO A WEAK LOW OVER EAST TEXAS A BIT LONGER THAN
IT HAD...EVEN TRYING TO RETROGRADE IT A BIT TO THE NORTH/NORTHWEST.
BECAUSE OF THIS IT KEEPS MOISTURE ACROSS THE AREA LONGER. FOR NOW
WILL LEAN A LITTLE MORE TOWARD GFS AND EARLIER ECMWF RUNS AND NOT
LINGER PRECIP PAST SUNDAY. WEDNESDAY LOOKS LIKE THE BEST DAY FOR
THUNDERSTORM CHANCES IN THE LONG TERM PERIOD WITH UPPER JET
LINGERING OVERHEAD. BY THURSDAY THROUGH THE WEEKEND UPPER LEVEL WIND
PATTERN MUCH WEAKER WITH NO REAL JET DYNAMICS OVERHEAD. HAVE A 40
POP GOING FOR NORTHEAST ZONES ON WEDNESDAY...BUT WILL DROP TO 20-30
FOR REMAINDER OF THE WEEK. DID EXTEND 20 POPS INTO SUNDAY AS HAD
BEEN ON THE FENCE WITH THIS THE PAST COUPLE OF RUNS AND GFS STARTING
TO HINT AT A SLIGHT CHANCE TO GO ALONG WITH ECMWF.
TEMPERATURES WARM A BIT ON WEDNESDAY...THEN LEVEL OUT OR DECREASE
JUST A BIT LATE IN THE WEEK. BY SUNDAY COULD START TO WARM AGAIN
WITH MORE SUN EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 74 88 75 93 73 / 40 20 20 30 20
VICTORIA 70 86 71 87 69 / 50 50 30 40 20
LAREDO 76 97 74 99 73 / 30 10 20 10 20
ALICE 73 91 73 94 71 / 40 20 20 30 20
ROCKPORT 77 83 75 88 75 / 40 30 20 20 20
COTULLA 71 93 71 94 72 / 40 10 20 20 20
KINGSVILLE 75 91 74 94 73 / 30 20 20 30 20
NAVY CORPUS 76 84 76 88 75 / 30 20 20 20 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: BEE...GOLIAD...VICTORIA.
GM...NONE.
&&
TMT/89...SHORT TERMHazardous weather outlook, May 26, 3:06 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 306 PM CDT MON MAY 26 2014 GMZ230-235-250-255-270-275-TXZ229>234-239>247-271100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 306 PM CDT MON MAY 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR THE COUNTIES OF BEE...VICTORIA AND GOLIAD COUNTIES THROUGH TUESDAY MORNING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER THE NORTHERN PORTIONS OF SOUTH TEXAS...GENERALLY NEAR AND NORTH OF LAS TIENDAS...TO SAN DIEGO...TO ODEM...TO PORT ARANSAS LINE. THE MAIN CONCERN WILL BE STRAIGHT LINE WINDS...ALTHOUGH LARGE HAIL AND A POSSIBLE TORNADO ARE ALSO POSSIBLE. HOWEVER...THE MAIN CONCERN THIS AFTERNOON AND TONIGHT WILL BE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FLASH FLOOD WATCH IS IN EFFECT FOR THE COUNTIES OF BEE...VICTORIA AND GOLIAD COUNTIES THROUGH TUESDAY MORNING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ESSENTIALLY ALL OF SOUTH TEXAS ON TUESDAY. THE MAIN CONCERNS WILL BE QUARTER TO GOLF BALL SIZED HAIL ALONG WITH DAMAGING STRAIGHT-LINE WINDS. A TORNADO OR TWO CANNOT BE RULED OUT. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTH TEXAS WEDNESDAY THROUGH SATURDAY. SOME OF THESE STORMS ON TUESDAY MAY BECOME STRONG TO SEVERE OVER THE VICTORIA CROSSROADS REGION...WITH LARGE HAIL AND DAMAGING WINDS. THERE IS A MODERATE RISK FOR DANGEROUS RIP CURRENTS ON TUESDAY ALONG GULF FACING BEACHES OF THE BARRIER ISLANDS. .SPOTTER INFORMATION STATEMENT... AT THIS TIME...SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER... SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ISOLATED SEVERE WEATHER THIS AFTERNOON AND THIS EVENING. GW/TB/LK
In the hours before
Special weather statement, May 26, 3:46 PM CDT, 5 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 346 PM CDT MON MAY 26 2014 TXZ232-233-246-262130- BEE-GOLIAD-REFUGIO- 346 PM CDT MON MAY 26 2014 ...A STRONG THUNDERSTORM WAS AFFECTING BEE...GOLIAD AND REFUGIO COUNTIES... AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF BLANCONIA...OR 14 MILES EAST OF BEEVILLE...MOVING EAST AT 20 MPH. WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. CB
Special weather statement, May 26, 4:04 PM CDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 404 PM CDT MON MAY 26 2014 TXZ231-232-241-244-246-262145- BEE-JIM WELLS-LIVE OAK-REFUGIO-SAN PATRICIO- 404 PM CDT MON MAY 26 2014 ...A STRONG THUNDERSTORM WAS AFFECTING BEE...LIVE OAK...REFUGIO...SAN PATRICIO...AND FAR NORTHEASTERN JIM WELLS COUNTIES... AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TYNAN...OR 7 MILES SOUTHWEST OF SKIDMORE...MOVING EAST AT 25 MPH. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. HEAVY RAINFALL CAN ALSO BE EXPECTED WITH THIS STORM WITH 1 TO 2 INCHES. CB
Local storm report, May 26, 4:41 PM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
441 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TORNADO 2 NW TYNAN 28.17N 97.76W
05/26/2014 BEE TX LAW ENFORCEMENT
REPORT OF DAMAGE TO A GIN NEAR INTERSECTION OF 359 AND
796. ALSO VISUAL REPORT OF TORNADO LOOKING FROM 188 AND
630.
&&
HARTLocal storm report, May 26, 4:59 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
459 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TORNADO 6 W SINTON 28.05N 97.60W
05/26/2014 SAN PATRICIO TX LAW ENFORCEMENT
REPORTED AT INTERSECTION OF HWY 188 AND 630.
&&
HARTSpecial weather statement, May 26, 5:14 PM CDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 514 PM CDT MON MAY 26 2014 TXZ232-244-246-262300- BEE-REFUGIO-SAN PATRICIO- 514 PM CDT MON MAY 26 2014 ...A STRONG THUNDERSTORM WAS AFFECTING BEE...REFUGIO AND SAN PATRICIO COUNTIES... AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SINTON...MOVING SOUTHEAST AT 10 MPH. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM...IN ADDITION TO HEAVY RAIN. CB
Local storm report, May 26, 5:16 PM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
516 PM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM TORNADO 2 NW TYNAN 28.17N 97.76W
05/26/2014 BEE TX LAW ENFORCEMENT
REPORT OF DAMAGE TO A GIN NEAR INTERSECTION OF 359 AND
796. TIME IS ESTIMATE FROM RADAR.
&&
HARTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:31 PM CDT | River Flood Warning | CRP | Calhoun, Refugio, Victoria | 7 days |
| May 27, 6:12 AM CDT | Small Craft Advisory | CRP | 4 hr | |
| May 27, 9:11 AM CDT | Special Marine Warning | CRP | 3 hr | |
| May 27, 3:45 PM CDT | Tornado Warning | CRP | Bee, Live Oak | 45 min |
| May 27, 4:25 PM CDT | Tornado Warning | CRP | Live Oak | 35 min |
| May 27, 4:55 PM CDT | Tornado Warning | CRP | Live Oak | 35 min |
| May 27, 5:00 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak | 45 min |
| May 27, 5:09 PM CDT | Areal Flood Advisory | CRP | Live Oak | 51 min |
| May 27, 5:25 PM CDT | Tornado Warning | CRP | Duval, Jim Wells, Live Oak, San Patricio | 35 min |
| May 27, 5:56 PM CDT | Tornado Warning | CRP | Jim Wells, Live Oak, Nueces | 34 min |
| May 27, 6:29 PM CDT | Tornado Warning | CRP | Jim Wells, Kleberg, Nueces | 31 min |
| May 27, 6:44 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells | 61 min |
| May 27, 6:57 PM CDT | Tornado Warning | CRP | Jim Wells, Kleberg | 33 min |
Nearby
River Flood Warnings in Texas, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.